# SDR AALA202503101870

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 39,209 hours, 16,874 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE FLIGHT CENTER FUEL TANK QUANTITY TOOK SEVERAL MINUTES TO GO FROM 160 TO 120 POUNDS OF FUEL REMAINING, AND WOULD NOT GO BELOW 120 POUNDS. WITH CENTER TANK LOW PRESSURE LIGHTS ILLUMINATED, CENTER TANK QUANTITY THEN INCREASED TO 200 POUNDS, BUT WOULD NOT DECREASE WITH CENTER PUMP ACTIVATION. DURING DESCENT THE SCAVENGE PUMPS WORKED NORMALLY OPERATED NORMALLY TO REMOVE ALL FUEL FROM THE CENTER TANK. PERFORMED FQIS BITE PROCEDURE, PER FIM 28-41-00-810-801. NO FAULTS FOUND AND GROUND TEST PASSED.
